I've not long finished 3mths worth and I lost 15 kilos smile The main side affect for me was a dry mouth, had a bit of a headache for first few days and that was probably a combination of the tablet and not enough water. The dry mouth just helped me drink more. I didn't get the excess energy and not sleeping that some people do, which is good. For me, I took to help me kickstart that healthy lifestyle, I needed to stop the silly snacking and crap eating (being a Mum and shift worker Nurse, eating properly was not happening). I lost the weight slowly still, increased my water intake and exercise, reduced my portion sizes and stopped snacking on rubbish. Been off it for about 6 weeks and have not put any back on, and I'm still eating less than I was before I started so i my stomach did readjust in that time.
I have a theory that those who suffer from more side affects are the ones who lose their appetite completely and who can't sleep - lack of food and sleep is sure to send you a bit nutty, so combine that with an amphetamine, and yeah it will affect your mind and body!!!!
And for whoever said they're friend lost 30kilos in 4 weeks - that is a dangerous amount of weight to lose and it is no wonder they ended up with medical issues.
My advice is make sure you get a thorough checkup with your Doctor first and while taking it, drink HEAPS of water and EAT - even if you don't feel like it, make yourself eat something healthy at meal times. If it affects your sleep, try taking it earlier (even if you have to get up at say 5am, take it and then back to sleep until it kicks in), or take it every second day, if worse comes to worse your Doc may give you a sleeping tablet (be wary, thats to mind altering meds then though). Don't do it if you want a miracle without any effort, you need to use the opportunity to change your lifestyle as well!!! Don't let people get you down about it - make your decision and be confident it is right for you. Goodluck with it, pm me if you want to know anymore!!!